MAUDE Adverse Event Report: ARTHREX, INC. DRILL TIP GUIDE PIN 2.4 MM X 311 MM; MANUAL INSTR, GENERAL SURGICAL

ARTHREX, INC. DRILL TIP GUIDE PIN 2.4 MM X 311 MM; MANUAL INSTR, GENERAL SURGICAL
Model Number DRILL TIP GUIDE PIN 2.4 MM X 311 MM
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/09/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a knee surgery it was noticed that with the ar-1409 the pin got stuck in the cannulated drill bit.There was no harm for patient, operator or third party.The surgery was finished successfully with a new device with the same part number.It was not necessary to switch the surgical technique or do a second surgery.
 
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.The complaint allegation cannot be confirmed without the device for evaluation.Based on the information provided.The most likely cause is user error applying excessive mechanical forces upon insertion.

Brand Name
DRILL TIP GUIDE PIN 2.4 MM X 311 MM
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19563810
Report Number1220246-2024-06029
Device Sequence Number17879724
Product Code MDM
UDI-Device Identifier00888867006270
UDI-Public00888867006270
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDRILL TIP GUIDE PIN 2.4 MM X 311 MM
Device Catalogue NumberAR-1250LS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2023
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown